# SDR SCNA20140217042

- Difficulty date: February 13, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 33,092 hours, 16,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ON COAT CLOSET LENS CRACKED.  REPLACED FORWARD COAT CLOSET EMERGENCY LIGHT.
